2015, 2015(special): 733-744. doi: 10.3934/proc.2015.0733

Global existence and asymptotic behaviour of solutions for nonlinear evolution equations related to a tumour invasion model

1. 

Department of Mathematics, School of Health Sciences, Fujita Health University, Toyoake, Aichi 470-1192

2. 

School of Health Sciences, Fujita Health University, Toyoake, Aichi 470-1192, Japan, Japan

Received  September 2014 Revised  January 2015 Published  November 2015

We study the global existence in time and asymptotic behaviour of solutions of nonlinear evolution equations with strong dissipation and proliferation terms arising in mathematical models of biology and medicine including tumour invasion models.
Citation: Akisato Kubo, Hiroki Hoshino, Katsutaka Kimura. Global existence and asymptotic behaviour of solutions for nonlinear evolution equations related to a tumour invasion model. Conference Publications, 2015, 2015 (special) : 733-744. doi: 10.3934/proc.2015.0733
References:
[1]

A. R. A. Anderson and M. A. J. Chaplain, A mathematical model for capillary network formation in the absence of endothelial cell proliferation, Appl. Math. Lett., 11 (1998), 109-114.

[2]

A. R. A. Anderson and M. A. J. Chaplain, Continuous and discrete mathematical models of tumour-induced angiogenesis, Bull. Math. Biol., 60 (1998), 857-899.

[3]

M. A. J. Chaplain and G. Lolas, Mathematical modeling of cancer invasion of tissue: Dynamic heterogeneity, Networks and Heterogeneous Media, 1 (2006), 399-439.

[4]

B. Davis, Reinforced random walks, Probability Theory and Related Fields, 84 (1990), 203-229.

[5]

P. Dionne, Sur les problemes de Cauchy hyperboliques bien poses, J. Anal. Math., 10 (1962), 1-90.

[6]

Y. Ebihara, On some nonlinear evolution equations with the strong dissipation, J. Differential Equations, 30 (1978), 149-164.

[7]

Y. Ebihara, On some nonlinear evolution equations with the strong dissipation, II, J. Differential Equations, 34 (1979), 339-352.

[8]

Y. Ebihara, On some nonlinear evolution equations with strong dissipation, III, J. Differential Equations, 45 (1982), 332-355.

[9]

A. Kubo, Nonlinear evolution equations associated with mathematical models, Discrete and Continuous Dynamical Systems supplement 2011, (2011), 881-890.

[10]

A. Kubo and T. Suzuki, Asymptotic behavior of the solution to a parabolic ODE system modeling tumour growth, Differential and Integral Equations, 17 (2004), 721-736.

[11]

A. Kubo, T. Suzuki and H. Hoshino, Asymptotic behavior of the solution to a parabolic ODE system, Mathematical Sciences and Applications, 22 (2005), 121-135.

[12]

A. Kubo and T. Suzuki, Mathematical models of tumour angiogenesis, Journal of Computational and Applied Mathematics, 204 (2007), 48-55.

[13]

A. Kubo, N. Saito, T. Suzuki and H. Hoshino, Mathematical models of tumour angiogenesis and simulations, Theory of Bio-Mathematics and Its Applications, in RIMS Kokyuroku, 1499 (2006), 135-146.

[14]

H. A. Levine and B. D. Sleeman, A system of reaction and diffusion equations arising in the theory of reinforced random walks, SIAM J. Appl. Math., 57 (1997), 683-730.

[15]

S. Mizohata, The Theory of Partial Differential Equations, Cambridge Univ. Press. London, (1973).

[16]

B. D. Sleeman and H.A. Levine, Partial differential equations of chemotaxis and angiogenesis, Math. Mech. Appl. Sci., 24 (2001), 405-426.

[17]

H. G. Othmer and A. Stevens, Aggregation, blowup, and collapse: The ABCs of taxis in reinforced random walks, SIAM J. Appl. Math., 57 (1997), 1044-1081.

[18]

A. Kubo and H. Hoshino, Nonlinear evolution equations with strong dissipation and proliferation, Current Trends in Analysis and Applications, 233-241, Birkhauser, Springer, 2015.

show all references

References:
[1]

A. R. A. Anderson and M. A. J. Chaplain, A mathematical model for capillary network formation in the absence of endothelial cell proliferation, Appl. Math. Lett., 11 (1998), 109-114.

[2]

A. R. A. Anderson and M. A. J. Chaplain, Continuous and discrete mathematical models of tumour-induced angiogenesis, Bull. Math. Biol., 60 (1998), 857-899.

[3]

M. A. J. Chaplain and G. Lolas, Mathematical modeling of cancer invasion of tissue: Dynamic heterogeneity, Networks and Heterogeneous Media, 1 (2006), 399-439.

[4]

B. Davis, Reinforced random walks, Probability Theory and Related Fields, 84 (1990), 203-229.

[5]

P. Dionne, Sur les problemes de Cauchy hyperboliques bien poses, J. Anal. Math., 10 (1962), 1-90.

[6]

Y. Ebihara, On some nonlinear evolution equations with the strong dissipation, J. Differential Equations, 30 (1978), 149-164.

[7]

Y. Ebihara, On some nonlinear evolution equations with the strong dissipation, II, J. Differential Equations, 34 (1979), 339-352.

[8]

Y. Ebihara, On some nonlinear evolution equations with strong dissipation, III, J. Differential Equations, 45 (1982), 332-355.

[9]

A. Kubo, Nonlinear evolution equations associated with mathematical models, Discrete and Continuous Dynamical Systems supplement 2011, (2011), 881-890.

[10]

A. Kubo and T. Suzuki, Asymptotic behavior of the solution to a parabolic ODE system modeling tumour growth, Differential and Integral Equations, 17 (2004), 721-736.

[11]

A. Kubo, T. Suzuki and H. Hoshino, Asymptotic behavior of the solution to a parabolic ODE system, Mathematical Sciences and Applications, 22 (2005), 121-135.

[12]

A. Kubo and T. Suzuki, Mathematical models of tumour angiogenesis, Journal of Computational and Applied Mathematics, 204 (2007), 48-55.

[13]

A. Kubo, N. Saito, T. Suzuki and H. Hoshino, Mathematical models of tumour angiogenesis and simulations, Theory of Bio-Mathematics and Its Applications, in RIMS Kokyuroku, 1499 (2006), 135-146.

[14]

H. A. Levine and B. D. Sleeman, A system of reaction and diffusion equations arising in the theory of reinforced random walks, SIAM J. Appl. Math., 57 (1997), 683-730.

[15]

S. Mizohata, The Theory of Partial Differential Equations, Cambridge Univ. Press. London, (1973).

[16]

B. D. Sleeman and H.A. Levine, Partial differential equations of chemotaxis and angiogenesis, Math. Mech. Appl. Sci., 24 (2001), 405-426.

[17]

H. G. Othmer and A. Stevens, Aggregation, blowup, and collapse: The ABCs of taxis in reinforced random walks, SIAM J. Appl. Math., 57 (1997), 1044-1081.

[18]

A. Kubo and H. Hoshino, Nonlinear evolution equations with strong dissipation and proliferation, Current Trends in Analysis and Applications, 233-241, Birkhauser, Springer, 2015.

[1]

Jun Zhou. Global existence and energy decay estimate of solutions for a class of nonlinear higher-order wave equation with general nonlinear dissipation and source term. Discrete and Continuous Dynamical Systems - S, 2017, 10 (5) : 1175-1185. doi: 10.3934/dcdss.2017064

[2]

Kentarou Fujie. Global asymptotic stability in a chemotaxis-growth model for tumor invasion. Discrete and Continuous Dynamical Systems - S, 2020, 13 (2) : 203-209. doi: 10.3934/dcdss.2020011

[3]

Kin Ming Hui, Jinwan Park. Asymptotic behaviour of singular solution of the fast diffusion equation in the punctured euclidean space. Discrete and Continuous Dynamical Systems, 2021, 41 (11) : 5473-5508. doi: 10.3934/dcds.2021085

[4]

Ran Zhang, Shengqiang Liu. On the asymptotic behaviour of traveling wave solution for a discrete diffusive epidemic model. Discrete and Continuous Dynamical Systems - B, 2021, 26 (2) : 1197-1204. doi: 10.3934/dcdsb.2020159

[5]

Ghendrih Philippe, Hauray Maxime, Anne Nouri. Derivation of a gyrokinetic model. Existence and uniqueness of specific stationary solution. Kinetic and Related Models, 2009, 2 (4) : 707-725. doi: 10.3934/krm.2009.2.707

[6]

Khalid Latrach, Hatem Megdiche. Time asymptotic behaviour for Rotenberg's model with Maxwell boundary conditions. Discrete and Continuous Dynamical Systems, 2011, 29 (1) : 305-321. doi: 10.3934/dcds.2011.29.305

[7]

Jean-Claude Saut, Jun-Ichi Segata. Asymptotic behavior in time of solution to the nonlinear Schrödinger equation with higher order anisotropic dispersion. Discrete and Continuous Dynamical Systems, 2019, 39 (1) : 219-239. doi: 10.3934/dcds.2019009

[8]

Dominika Pilarczyk. Asymptotic stability of singular solution to nonlinear heat equation. Discrete and Continuous Dynamical Systems, 2009, 25 (3) : 991-1001. doi: 10.3934/dcds.2009.25.991

[9]

Yalçin Sarol, Frederi Viens. Time regularity of the evolution solution to fractional stochastic heat equation. Discrete and Continuous Dynamical Systems - B, 2006, 6 (4) : 895-910. doi: 10.3934/dcdsb.2006.6.895

[10]

Zhaohui Yuan, Xingfu Zou. Global threshold dynamics in an HIV virus model with nonlinear infection rate and distributed invasion and production delays. Mathematical Biosciences & Engineering, 2013, 10 (2) : 483-498. doi: 10.3934/mbe.2013.10.483

[11]

Diana M. Thomas, Lynn Vandemuelebroeke, Kenneth Yamaguchi. A mathematical evolution model for phytoremediation of metals. Discrete and Continuous Dynamical Systems - B, 2005, 5 (2) : 411-422. doi: 10.3934/dcdsb.2005.5.411

[12]

Peng Gao. Global Carleman estimate for the Kawahara equation and its applications. Communications on Pure and Applied Analysis, 2018, 17 (5) : 1853-1874. doi: 10.3934/cpaa.2018088

[13]

Mohammad A. Rammaha, Daniel Toundykov, Zahava Wilstein. Global existence and decay of energy for a nonlinear wave equation with $p$-Laplacian damping. Discrete and Continuous Dynamical Systems, 2012, 32 (12) : 4361-4390. doi: 10.3934/dcds.2012.32.4361

[14]

Adam Sullivan, Folashade Agusto, Sharon Bewick, Chunlei Su, Suzanne Lenhart, Xiaopeng Zhao. A mathematical model for within-host Toxoplasma gondii invasion dynamics. Mathematical Biosciences & Engineering, 2012, 9 (3) : 647-662. doi: 10.3934/mbe.2012.9.647

[15]

Florian Rupp, Jürgen Scheurle. Analysis of a mathematical model for jellyfish blooms and the cambric fish invasion. Conference Publications, 2013, 2013 (special) : 663-672. doi: 10.3934/proc.2013.2013.663

[16]

Luis Caffarelli, Juan-Luis Vázquez. Asymptotic behaviour of a porous medium equation with fractional diffusion. Discrete and Continuous Dynamical Systems, 2011, 29 (4) : 1393-1404. doi: 10.3934/dcds.2011.29.1393

[17]

Boris P. Belinskiy, Peter Caithamer. Energy estimate for the wave equation driven by a fractional Gaussian noise. Conference Publications, 2007, 2007 (Special) : 92-101. doi: 10.3934/proc.2007.2007.92

[18]

Xiaoli Wang, Peter Kloeden, Meihua Yang. Asymptotic behaviour of a neural field lattice model with delays. Electronic Research Archive, 2020, 28 (2) : 1037-1048. doi: 10.3934/era.2020056

[19]

Toru Sasaki, Takashi Suzuki. Asymptotic behaviour of the solutions to a virus dynamics model with diffusion. Discrete and Continuous Dynamical Systems - B, 2018, 23 (2) : 525-541. doi: 10.3934/dcdsb.2017206

[20]

Xinmin Xiang. The long-time behaviour for nonlinear Schrödinger equation and its rational pseudospectral approximation. Discrete and Continuous Dynamical Systems - B, 2005, 5 (2) : 469-488. doi: 10.3934/dcdsb.2005.5.469

 Impact Factor: 

Metrics

  • PDF downloads (139)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]